# SDR EIA2000196

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REVEALED ON LEFT NOSE W/W TOP PANEL WEB AT LBL 21 AND BS 290 APPROX .375 INCH LONG.  STOP DRILLED, NDT INSPECTED, AND REPAIRED PER BOEING MSG EVR-HKG-00-00107F/00094H AND RS R-53-18-34385.  (M)
